Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 97, NWS St. Louis, MO

March 12, 2006Adams County, Brown County, Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 12, 2006, 11:51 AM CST for Adams County, Brown County, Pike County, Illinois. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 11:51 AM CST (17:51 UTC)
Expired
Mar 12, 2006, 12:30 PM CST
In force
39 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Adams County, IL, Brown County, IL, Pike County, IL

The radar

The St Louis radar (KLSX), 135 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 12:05 PM CSTHAIL 0.754 Ene Plainville, ILHAIL COVERS THE GROUND.
Mar 12, 12:05 PM CSTHAIL 0.88Kingston, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 10:02 AM CSTSevere Thunderstorm WatchSPC110 min
Mar 12, 11:49 AM CSTTornado WatchSPC10 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2570 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 121751
SVRLSX
ILC001-009-149-121830-
/O.NEW.KLSX.SV.W.0097.060312T1751Z-060312T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS
  BROWN COUNTY IN WEST CENTRAL ILLINOIS
  NORTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS

* UNTIL 1230 PM CST

* AT 1147 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 16 MILES WEST OF BARRY...OR ABOUT NEAR
  HANNIBAL...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BARRY...
  BEVERLY...
  BUCKHORN...
  MOUNT STERLING...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3996 9127 3963 9114 3974 9063 3997 9053
      4011 9074

$$

TRUETT
2 follow-up statements
000 
WWUS53 KLSX 121819
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 PM CST SUN MAR 12 2006

ILC001-121828-
/O.CAN.KLSX.SV.W.0097.000000T0000Z-060312T1830Z/
ADAMS IL-
1218 PM CST SUN MAR 12 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST ADAMS COUNTY IS 
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING AS EXITED THE COUNTY.  
HOWEVER...ADDITIONAL SEVERE WEATHER IS EXPECTED LATER THIS AFTERNOON 
AND EVENING...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 4006 9092 3977 9091 3974 9063 3997 9053
      4011 9074

$$

ILC009-149-121830-
/O.CON.KLSX.SV.W.0097.000000T0000Z-060312T1830Z/
PIKE IL-BROWN IL-
1218 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CST
FOR BROWN AND NORTHEASTERN PIKE COUNTIES...

AT 1217 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
OVER PERRY...MOVING EAST AT 50 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
CHAMBERSBURG...VERSAILLES...LA GRANGE AND COOPERTOWN.

TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

LAT...LON 4006 9092 3977 9091 3974 9063 3997 9053
      4011 9074

$$

TRUETT
000 
WWUS53 KLSX 121832
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1231 PM CST SUN MAR 12 2006

ILC009-149-121841-
/O.EXP.KLSX.SV.W.0097.000000T0000Z-060312T1830Z/
PIKE IL-BROWN IL-
1231 PM CST SUN MAR 12 2006

...THE SEVERE THUNDERSTORM WARNING FOR BROWN AND NORTHEASTERN PIKE
COUNTIES HAS EXPIRED...

AT 1230 PM...THE STORM WHICH PROMPTED THE WARNING WAS ALONG THE 
BROWN...MORGAN...CASS COUNTY LINES...BETWEEN LA GRANGE AND 
MEREDOSIA...AND WAS MOVING EAST AT 50 MPH.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH 
REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 4006 9092 3977 9091 3974 9063 3997 9053
      4011 9074

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 6:46 AM CST, 5 hours 5 minutes earlier.

Area forecast discussion, Mar 12, 6:46 AM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 AM CST SUN MAR 12 2006

.DISCUSSION...
...HIGH RISK FOR A SEVERE THUNDERSTORM OUTBREAK TODAY WITH VERY
LARGE HAIL DAMAGING WINDS AND A POTENTIAL FOR STRONG AND LONG-TRACK
TORNADOES OVER THE ENTIRE AREA...

TODAY IS ONE OF THOSE DAYS OF DAYS WE ALL DREAD. CONDITIONS ARE
GOING TO BE RIPE FOR A POTENTIALLY DISASTEROUS DAY OF WEATHER
FOR THE ENTIRE FORECAST AREA OF MISSOURI AND ILLINOIS.

THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC WEATHER OUTLOOK
HEADLINING THE SPECIFICS OF THE VOLATILITY OF THE WEATHER TODAY
AND TONIGHT.  AN UNUSUALLY STRONG UPPER LEVEL SYSTEM WILL
APPROACH THE BISTATE AREA FROM THE WEST. STRONG PRESSURE FALLS
HAVE ALREADY BEGUN OVER CENTRAL KANSAS AND NEBRASKA. A TEMPORARY
SURGE OF COOLER AIR HAS DROPPED TO A POINT FROM CHICAGO TO 50 MILES
SOUTH OF ST LOUIS TO SPRINGFIELD BUT IT WILL STOP AND RETURN
BACK TO THE NORTH AS A WARM FRONT. THE AIR IS EXTREMELY UNSTABLE
AND WARM HUMID AIR WILL RETURN NORTH ACROSS THE BISTATE AREA
WITH EXPLOSIVE THUNDERSTORM DEVELOPMENT FORECAST TO BEGIN BY
MIDDAY.

EVERY EMERGENCY MANAGER...EVERY SPOTTER...EVERY MEDIA SOURCE
THAT HAS WEATHER COVERAGE...AND EVERY PERSON SHOULD MAKE WEATHER
THE TOP PRIORITY. LAW ENFORCEMENT PERSONNEL SHOULD PLAN TO HAVE
EXTRA PEOPLE ON TAP TO HANDLE EMERGENCY SITUATIONS.  SEVERE
THUNDERSTORMS WITH DAMAGING LARGE HAIL...STRONG WINDS...AND STRONG
LONG-TRACK AND POTENTIALLY DEADLY TORNADOES ARE LIKELY TODAY AND
TONIGHT.

STORMS THAT FORM COULD BECOME TORNADIC IN A MATTER OF MINUTES.
PREPAREDNESS ACTIVITIES SHOULD START NOW.

PEDIGO

&&

.AVIATION...
FOR THE 12Z TAFS...
WARM FRONT CURRENTLY LOCATED ALONG MISSOURI AND ARKANSAS BORDER
IS EXPECTED TO LIFT NORTH THIS MORNING ACROSS TAF SITES. WINDS
WILL BECOME SOUTHERLY AND GUSTY IN WAKE OF FRONT. IFR/MVFR
CEILINGS ACROSS EASTERN MISSOURI AND ILLINOIS SHOULD IMPROVE WITH
FROPA THIS MORNING...OTHERWISE THUNDERSTORMS EXPECTED TO DEVELOP
THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING AS COLD FRONT/DRY
LINE MOVES ACROSS REGION.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IRON-JEFFERSON-
     MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CLINTON IL-
     FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 12, 6:13 AM CST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
613 AM CST SUN MAR 12 2006

ILZ069-070-074-079-101-102-MOZ065-073>075-084-085-099-131200-
CLINTON IL-IRON-JEFFERSON-MADISON-MARION IL-MONROE IL-RANDOLPH IL-
REYNOLDS-ST. CLAIR IL-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON-
WASHINGTON IL-
613 AM CST SUN MAR 12 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 68 IN EFFECT UNTIL 8 AM CST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK TODAY WITH A FEW
STRONG LONG-TRACK TORNADOES POSSIBLE...

THUNDERSTORMS WILL DEVELOP OVER THE REGION TODAY AS A STRONG
STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE
EXPECTED TO INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW
STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A
FLASH FLOODING THREAT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED THROUGH TONIGHT.
EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD
MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO
EMERGENCY SITUATIONS.

ILZ058>060-095>100-MOZ018-019-026-027-034>036-041-042-047>052-
059>064-131200-
ADAMS IL-AUDRAIN-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-COLE-FRANKLIN-
GASCONADE-GREENE IL-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-
MADISON IL-MARION-MONITEAU-MONROE-MONTGOMERY-MONTGOMERY IL-OSAGE-
PIKE-PIKE IL-RALLS-SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-
WARREN-
613 AM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL
MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK TODAY WITH A FEW
STRONG LONG-TRACK TORNADOES POSSIBLE...

THUNDERSTORMS WILL DEVELOP OVER THE REGION TODAY AS A STRONG
STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE
EXPECTED TO INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW
STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A
FLASH FLOODING THREAT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED THROUGH TONIGHT.
EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD
MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO
EMERGENCY SITUATIONS.

MOZ072-131200-
CRAWFORD-
613 AM CST SUN MAR 12 2006

...TORNADO WATCH 68 IN EFFECT UNTIL 8 AM CST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK TODAY WITH A FEW
STRONG LONG-TRACK TORNADOES POSSIBLE...

THUNDERSTORMS WILL DEVELOP OVER THE REGION TODAY AS A STRONG
STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE
EXPECTED TO INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW
STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A
FLASH FLOODING THREAT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED THROUGH TONIGHT.
EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD
MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO
EMERGENCY SITUATIONS.

ILZ064-065-131200-
BOND IL-FAYETTE IL-
613 AM CST SUN MAR 12 2006

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

...HIGH RISK OF A SEVERE THUNDERSTORM OUTBREAK TODAY WITH A FEW
STRONG LONG-TRACK TORNADOES POSSIBLE...

THUNDERSTORMS WILL DEVELOP OVER THE REGION TODAY AS A STRONG
STORM SYSTEM MOVES ACROSS THE REGION. SEVERE THUNDERSTORMS ARE
EXPECTED TO INCREASE IN COVERAGE DURING THE AFTERNOON AND EVENING
HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 70 MPH...HAIL UP TO THE SIZE OF BASEBALLS AND A FEW
STRONG LONG-TRACK TORNADOES. THERE WILL ALSO CONTINUE TO BE A
FLASH FLOODING THREAT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUED TO BE NEEDED THROUGH SUNDAY NIGHT.
EMERGENCY MANAGEMENT...LAW ENFORCEMENT AND OTHER INTERESTS SHOULD
MONITOR THIS VOLATILE SITUATION AND BE PREPARED TO RESPOND TO
EMERGENCY SITUATIONS.

CVKING

In the hours before

Local storm report, Mar 12, 8:01 AM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             OLD MINES               38.02N 90.77W
03/11/2006  M2.75 INCH       WASHINGTON         MO   CO-OP OBSERVER

&&

JP
Local storm report, Mar 12, 8:46 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             NEW LONDON              39.58N 91.40W
03/11/2006  E0.88 INCH       RALLS              MO   CO-OP OBSERVER

            HAIL COVERED THE GROUND.

&&

KS
Local storm report, Mar 12, 11:02 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1102 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TORNADO          HOLLIDAY                39.49N 92.13W
03/12/2006                   MONROE             MO   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND BETWEEN HIGHWAY 24 AND
            ROUTE J.

&&

TILLY
Local storm report, Mar 12, 11:15 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     HAIL             HOLLIDAY                39.49N 92.13W
03/12/2006  M1.00 INCH       MONROE             MO   TRAINED SPOTTER

            WIND GUSTS ESTIMATED AT 50 MPH.

&&

TILLY
Local storm report, Mar 12, 11:24 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1124 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HAIL             5 ESE SHELBINA          39.66N 91.95W
03/12/2006  M0.75 INCH       SHELBY             MO   TRAINED SPOTTER

            HAIL COVERS THE GROUND

&&

TILLY
Local storm report, Mar 12, 11:42 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             10 W HANNIBAL           39.71N 91.57W
03/12/2006  M0.88 INCH       MARION             MO   LAW ENFORCEMENT

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 8:14 PM CSTSevere Thunderstorm WarningLSXMontgomery21 min
Mar 11, 9:39 PM CSTTornado WarningLSXRandolph51 min
Mar 11, 9:42 PM CSTTornado WarningLSXMonroe39 min
Mar 11, 10:13 PM CSTTornado WarningLSXWashington62 min
Mar 11, 10:30 PM CSTSevere Thunderstorm WarningLSXRandolph60 min
Mar 11, 10:54 PM CSTSevere Thunderstorm WarningLSXMarion41 min
Mar 11, 11:11 PM CSTTornado WarningLSXRandolph28 min
Mar 11, 11:30 PM CSTSevere Thunderstorm WarningLSXWashington38 min
Mar 11, 11:37 PM CSTSevere Thunderstorm WarningLSXMonroe15 min
Mar 12, 12:44 AM CSTFlash Flood WarningLSXMonroe, Randolph6 hr
Mar 12, 12:59 AM CSTSevere Thunderstorm WarningLSXMonroe19 min
Mar 12, 1:03 AM CSTSevere Thunderstorm WarningLSXRandolph20 min
Mar 12, 1:57 AM CSTFlash Flood WarningLSXClinton, Marion, Washington6 hr
Mar 12, 11:24 AM CSTTornado WarningLSXAdams, Pike36 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.